# SDR GLBA20100312F

- Difficulty date: March 12, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 28,687 hours, 36,499 cycles
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Debonded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX THE AIRSTAIR DOOR AREA FROM THE TOP STEP HINGE TO THE LOWER EDGE.  THE INNER SKIN IS DEBONDED.  MX R & R THE AIRSTAIR DOOR BOND ASSY IAW MM 52-10-03.
